... time dealing with this and seeking support groups. Sadly, my father passed last year and I don't really have emotional support. Any groups, or learning, is gladly welcomed- thx
Lupron - Im currently undergoing treatment and just received my first shot, I'm having a difficult?
Added 28 Apr 2013:
Also, the next step is to get a biopsy after going to my specialist, they did the (go through the tube thing already). I just never thought this would happen to me, I'm 30 with no kids and I have always dreamed of being a mother, i use to always say that, i love my children without knowing them yet, now it feels like I have nothing to offer and like I won't have little ones. Its hard to explain to work, friends, and to myself
I had three doses of Lupron, for fibroids and heavy menstruation and it put me into 'chemical menopause'. It's very difficult and I completely understand your experience. Ask you doctor acout a 'buy back' shot of progesterone, which helps minimize the nasty side effects that some people experience with Lupron. Just curious, what are you on it for?
You also may want to see if your doctor can give you something like Prozac to help you short term while you deal with all these new emotions from the Lupron.
Hang in there, it goes away...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2010 • 1 answer
Posted 11 Mar 2012 • 4 answers
Posted 8 Feb 2015 • 1 answer
Has anyone had a bad experience coming off of lupron depot shot?? What were the symptoms at the end?
Posted 26 Mar 2015 • 1 answer
Posted 18 Dec 2016 • 0 answers